# SDR AU971515

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Bird Strike
- Location: Cockpit Rt
- Stage of operation: TO
- Nature of condition: O, C
- Precautionary procedure: K

## Discrepancy

(AUS) BIRDSTRIKE ON RH WINDSCREEN. NIL DAMAGE.
